# SDR SWIA202053187

- Difficulty date: August 21, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAG DOOR FWD AND AFT JOINT PLATES HAVE CORROSION.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED CENTER BAGGAGE BAY DOOR LOWER SURROUND STRUCTURE FWD AND AFT JOINTING PLATES, REF CRJ 900 SRM AND DWG.
